American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B39) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Norbert Riedel. Absence of Cantor spectrum for a class of Schr\"odinger operators . Bull. Amer. Math. Soc. 29 (1993) 85-87. MR 1199856.
Abstract, references, and article information
View Article: PDF

[2] Wolfgang Dahmen and Charles A. Micchelli. Some results on box splines. Bull. Amer. Math. Soc. 11 (1984) 147-150. MR 741727.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1